# SDR CALA2022011000085

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 101,570 hours, 13,380 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: NA
- Condition: Inoperative
- Location: 2l Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK INOP LOCATED BEHIND ACCESS PANEL ABOVE DOOR 2L REMOVED EMERGENCY LIGHT BATTERY PACK P/N AD-D717-01-1 S/N 72889, AND REPLACED WITH S/N 241638 LOCATED BEHIND ACCESS PANEL ABOVE DOOR 2L REF 777-200 AMM 33-51-06 REV 93 OPPS CHECK GOOD
